# SDR UIEA2017102301999

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,088 hours, 9,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SMF R PACK INTERMITTENTLY DISPLAYED PACK OFF. PERFORMED PACK SYSTEM TEST IAW AMM 21-51-00 ALL OPS NORMAL OK FOR SERVICE.
